Citation: Chemist. "Both the Highs and the Lows: An Experience with Oxycodone (exp60783)". Erowid.org. Jun 12, 2009. erowid.org/exp/60783
OxyContin Experiment Number Three.
20 mg time-release tablets.
Location – Home (bedroom and lounge room).
Time period – 1 a.m. to approximately 5 ˝ hours.
- - -
Stage One. Having taken ground up quarters of time-release oxycodone tablets (approximately 5 mg) several times before I decided to raise the dose to half a tablet (10 mg). About forty minutes after consuming one ground half I took the other ground half tablet.
I now understand what all the fuss is about. While not a blithering mess (as demonstrated by my ability to write) I am filled with a wonderful sense of relaxation and cogent but intoxicating sheer bloody mindlessness. All the secondary thoughts that accompany full consciousness have dissipated, resulting in a calm and strangely clear headed serenity unlike anything else I have experienced before. While diazepam and temazapam have relaxing and calming effects and can be quite fun taken recreationally I cannot remember the result being as thoroughly enjoyable as this experience. One particular experiment with diazepam resulted in my lying in a giggling puddle on the lounge room floor, however I do not feel the same ‘body load’ this time around. While I am feeling physically relaxed the experience appears to be psychologically distinct.
While the tablets were ground into a fine powder I believe that in future further preparation through a more through grinding and potentially a different method of consumption (either insulfation or through the blood vessels under the tongue) may result in an effect of stronger impact.
I look forward to experimenting further with this substance.
- - -
Stage Two. After a quick search online for an indication of the doses at which Trip Reporter’s experienced medical or psychological difficulties I decided that I would increase the dose I had taken earlier this evening by another 10 mg taking me to a total of 30 mg over approximately two hours. I am feeing significantly less cogent now than approximately one hour ago after I had consumed both half tablet-sized doses. However I do not feel nausea or psychological discomfort. I will attempt to continue to write this report later this morning however I am cognisant that I may find myself incapacitated from doing so…
- - -
Stage Three. I just experienced what I imagine some individuals would term an ‘episode of respiratory depression’ however I do not think that this is a useful description of the event. I do not believe that I was in danger of cessation of respiration however I became acutely aware of the depth of my breathing and my ability to inhale sufficiently to remain conscious. To the unprepared consumer this I believe would be a significantly more disturbing and distressing experience. I am strongly intoxicated and the experience is almost bordering on unpleasant however my mood remains very positive and I am continuing to enjoy the effects of this pharmaceutical.
More to follow.
- - -
Stage Four. It has been approximately one hour since I consumed the third half (10mg, taking it to a total of 30 mg consumed in two hours). I am beginning to feel nauseous but not overwhelmingly so. I am very intoxicated but still able to type following a period of rest.
** Please note that the follow text contains sexual references, if you are offended by such material stop reading now. **
Previously I discovered that consuming one quarter of a tablet (5 mg) led to a period of heightened sexual stimulation. While not as sexually excited as with previous experiences I tried masturbating, this required a great deal of effort and it took a longer period of time than is usually required to reach climax. The orgasm felt different than usual with the resulting rush being less intense than I would normally experience. This is one clear disadvantage of consuming larger amounts of this drug.
I continued to listen to music for a brief period (approximately twenty minutes) before I began writing again. I needed to open the door to the room I am sitting in due to increasingly intense nausea and a feeling that I was getting quite hot. I have to admit that I am beginning to regret consuming so much of this substance in such a short period of time. While I do not feel that my life or even my overall health is at risk I am not enjoying the experience as I was after having taken just 20 mg.
- - -
Stage Five. For the last one and a half hours I have been sitting in a larger, cooler room chatting with friends. The nausea I had been experiencing had reached a peak and I was quite ill although I did not vomit. About fifteen minutes ago I took a Maxalon tablet to reduce my nausea, I had held off taking it for as long as possible so that the amount of oxycodone in my system would have dropped because I did not want to risk a strong adverse side effect, including having the Maxalon itself cause me to vomit. My mouth is still very dry and I have been sipping several large glasses of water slowly to re-hydrate, again this was done carefully to reduce (a) the amount of movement needed to get the glass of water and therefore reduce the chance of vomiting, and (b) to ensure that I avoided a large sudden influx of water that may have further upset my stomach.
While I am now feeling considerable better than I was two hours ago I am still finding it difficult to shift the focus of my vision, my mouth is still very dry and I am still nauseous although both the passage of time and the Maxalon have helped significantly. It is quite clear that consuming…
- - -
Stage Six. In the middle of writing the last sentence of section three “It is quite clear that consuming…” 30 mg was inadvisable and the resulting illness is a result of poor judgement, I was overcome by a strong sick feeling. Retreating into the main room of the house, which is both cooler and more psychologically welcoming (being a large room it felt less physically repressive) I experienced two episodes of vomiting. Aside from a sharp pain across my abdomen the event was relatively effortless and I recovered within five minutes.
While I am still feeling light-headed and dizzy my nausea has subsided almost completely. The intensity of the experience of vomiting has proven to be refreshing and has helped lift my mood.
It is now five hours and twenty minutes since I consumed the first 10 mg of oxycodone, four hours and twenty minutes (approx.) since I consumed the second 10 mg dose, and three hours (approx.) since I consumed the third 10 mg dose. Again it is clear that the total dosage was too high. While it is sometimes easy to say that hindsight can provide an analysis of the likely outcome of a situation not possible earlier, this was not the case in this instance. I thought that while there was a risk I would have a negative reaction to higher doses (30 mg) I believed that I could handle a higher dose without the most serious side effects, primarily a life-threatening respiratory depression. This I believe was my key mistake and the one that cost me the total enjoyment of the experience – by focusing on the most serious (and least likely) side effects of oxycodone I had failed to take account of the more likely and uncomfortable ones, a mistake I hope I will avoid again in the future.
- - -
Addendum. Later that night I vomited once again but recovered rapidly. After going to bed I slept solidly for approximately 8 hours. The intensity of the hangover was not greater than that I would feel after consuming half a bottle of red wine in an evening, my bruised pride resulting from the acknowledgement of irresponsibility hurts much more than my head did.
“By learning many bitter lessons in life, one grows wiser and stronger.”
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.